Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2024

A Study on the Second Order Tangent Bundles over Bi-Kählerian Manifolds

Nour Elhouda Djaa, Aydın Gezer, Abderrahim Zagane

CHINESE ANNALS OF MATHEMATICS SERIES B Cilt 45 · Sayı 5 · ss. 777–804 · 01.09.2024
DOI ile aç

Özet

This paper aims to study the Berger type deformed Sasaki metric gBS on the second order tangent bundle T2M over a bi-Kählerian manifold M. The authors firstly find the Levi-Civita connection of the Berger type deformed Sasaki metric gBS and calculate all forms of Riemannian curvature tensors of this metric. Also, they study geodesics on the second order tangent bundle T2M and bi-unit second order tangent bundle T1,12M, and characterize a geodesic of the bi-unit second order tangent bundle in terms of geodesic curvatures of its projection to the base. Finally, they present some conditions for a section σ: M → T2M to be harmonic and study the harmonicity of the different canonical projections and inclusions of (T2M, gBS). Moreover, they search the harmonicity of the Berger type deformed Sasaki metric gBS and the Sasaki metric gS with respect to each other.

Anahtar kelimeler

Geodesics Riemannian curvature tensor Berger type deformed Sasaki metric second order tangent bundle Bi-Kählerian structure Harmonicity

Atıf için künye

Djaa, N. E., Gezer, A., & Zagane, A. (2024). A Study on the Second Order Tangent Bundles over Bi-Kählerian Manifolds. CHINESE ANNALS OF MATHEMATICS SERIES B, 45(5), 777–804. https://doi.org/10.1007/s11401-024-0039-z

BibTeX
@article{djaa2024-73750,
  author = {Djaa, Nour Elhouda and Gezer, Aydın and Zagane, Abderrahim},
  title = {A Study on the Second Order Tangent Bundles over Bi-Kählerian Manifolds},
  journal = {CHINESE ANNALS OF MATHEMATICS SERIES B},
  year = {2024},
  volume = {45},
  number = {5},
  pages = {777--804},
  issn = {0252-9599},
  doi = {10.1007/s11401-024-0039-z},
  url = {https://akademik.atauni.edu.tr/yayinlar/73750-a-study-on-the-second-order-tangent-bundles-over-bi-kahlerian-manifolds}
}